MathSciNet Relay Station
MathSciNet bibliographic data
MR1625962 57N10 (57Q35)
Tollefson, Jeffrey L. Normal surface $Q$-theory. Pacific J. Math. 183 (1998), no. 2, 359–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement